# SDR AALA201906039019

- Difficulty date: May 16, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION INTERNAL STRUCTURE FR26 AND STR43R TO STR44 CLEAT IN FWD CARGO COMPARTMENT (1 EA) L=1837" W=0.670" D=0.008" CORRODED AREA. REPLACED CLEAT ON INTERNAL STRUCTURE FR26 BTW STR 43RH TO STR 44RH IN FWD CARGO COMPARTMENT IAW SRM A321 51-72-11 AND DRAWING D53234615,
